# SDR MASA200500533

- Difficulty date: July 10, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 15,518 hours, 11,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: 600592111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN REPORTED AN EMERGENCY EXIT CEILING LIGHT INOPERATIVE.  MX REPLACED THE DIODE.
